# SDR ASAA2016072617525

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,728 hours, 10,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710ATS
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN DETACHED.  ACFT GROUNDED. ATTACHED THE EXIT SIGN, OPS CHECKED NORMAL.
